# SDR SCNA99500

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, 2EA FLOOR SUPPORTS STA Y=1986 CL=0 AND X+27.5 ARE CRACKED AT INBD ENDS AND ALSO WERE FOUND CORRODED.  REMOVED FABRICATED ALODINED PRIMED AND INSTALLED FLOOR SUPPORTS 2EA PER SRM 511000 512101 AND 513000.
